The orthogonality of the derivatives of the eigenforms of the vibrations of an inhomogeneous rod
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1899-1900
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a18,
author = {P. Ya. Kirik},
title = {The orthogonality of the derivatives of the eigenforms of the vibrations of an inhomogeneous rod},
journal = {Differencialʹnye uravneni\^a},
pages = {1899--1900},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a18/}
}
P. Ya. Kirik. The orthogonality of the derivatives of the eigenforms of the vibrations of an inhomogeneous rod. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1899-1900. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a18/